English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Dynamic blockage in an exclusion process

Sahoo, M., Dong, J., & Klumpp, S. (2015). Dynamic blockage in an exclusion process. Journal of Physics A: Mathematical and Theoretical, 48(1): 015007. doi:10.1088/1751-8113/48/1/015007.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-99BD-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0026-A592-D
Genre: Journal Article

Files

show Files
hide Files
:
2083545.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
2083545.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Sahoo, Mamata1, Author
Dong, Jiajia1, Author
Klumpp, Stefan2, Author              
Affiliations:
1external, ou_persistent22              
2Stefan Klumpp, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863329              

Content

show

Details

show
hide
Language(s):
 Dates: 2014-12-082015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and Theoretical
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 48 (1) Sequence Number: 015007 Start / End Page: - Identifier: ISSN: 1751-8113
CoNE: https://pure.mpg.de/cone/journals/resource/954925513480_2